# SDR 96ZZZM320

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 927
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4545 - BNA - PILOT REPORTED, AFTER TAKEOFF GEAR WAS SELECTED UP, INTRANSIT LIGHT STAYED ON AND HYD PUMPS CAVITATED.  GEAR WAS THEN SELECTED DOWN, THE NOSE GEAR WENT DOWN AND LOCKED, IT TOOK THE MAINS 3 MINUTES TO INDICATE DOWN AND LOCKED THEN LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYD QUANTITY VERY LOW.  HYD SYSTEM RESERVICED AND OPS CHECKED ALL SYSTEMS GOOD.  AIRCRAFT WAS ALSO TEST FLOWN AND IT OPS CHECKED GOOD.  (M)
